# SDR SABA020058

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 35,862 hours, 44,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Ailrcraft 841 on flight 5032 PGV to CLT.  During post-flight inspection at CLT a floor emergency light was found intermittently inoperative.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
